# SDR IPXA2022022779463

- Difficulty date: February 4, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,326 hours, 7,945 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 257U000234
- Part serial: D00812
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFTER TAKEOFF GEAR LEVER WOULD NOT MOVE TO THE UP POSITION. NO EICAS MESSAGES COMPLIED WITH QRH. REPEAT WRITE UP FROM PREVIOUS FLIGHT.ONLY REPLACED NEW GEAR LEVER ACTUATOR MODULE ASSY PER AMM 32-31-01/401 P/N ON & OFF: 257U0002-34, S/N ON & OFF: D00333/D00812. PERFORMED OPERATIONAL CHECK OF GEAR LEVER ACTUATOR MODULE ASSY PER AMM 32-31-01 AND TEST NORMAL IPC: 32-31-01-01-022V.
